The stability or large random matrices and their products

Charles Newman, J.E. Cohen

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)283-310
JournalAnnals of Probability
Volume12
StatePublished - 1984

Cite this

The stability or large random matrices and their products. / Newman, Charles; Cohen, J.E.

In: Annals of Probability, Vol. 12, 1984, p. 283-310.

Research output: Contribution to journalArticle

@article{a314256542984706920b2e5daaaee8e4,
title = "The stability or large random matrices and their products",
author = "Charles Newman and J.E. Cohen",
year = "1984",
language = "English (US)",
volume = "12",
pages = "283--310",
journal = "Annals of Probability",
issn = "0091-1798",
publisher = "Institute of Mathematical Statistics",

}

TY - JOUR

T1 - The stability or large random matrices and their products

AU - Newman, Charles

AU - Cohen, J.E.

PY - 1984

Y1 - 1984

M3 - Article

VL - 12

SP - 283

EP - 310

JO - Annals of Probability

JF - Annals of Probability

SN - 0091-1798

ER -